Show simple item record

dc.creatorMínguez Espallargas, Albertoes
dc.date.accessioned2016-10-17T10:18:53Z
dc.date.available2016-10-17T10:18:53Z
dc.date.issued2013
dc.identifier.citationMínguez Espallargas, A. (2013). Représentations banales de GLm(D). Compositio Mathematica, 149, 679-704.
dc.identifier.issn0010-437Xes
dc.identifier.issn1570-5846es
dc.identifier.urihttp://hdl.handle.net/11441/47615
dc.description.abstractLet F be a non-Archimedean locally compact field of residue characteristic p, let D be a finite dimensional central division F-algebra and let R be an algebraically closed field of characteristic different from p. We define banal irreducible R-representations of the group G = GLm(D). This notion involves a condition on the cuspidal support of the representation depending on the characteristic of R. When this characteristic is banal with respect to G, in particular when R is the field of complex numbers, any irreducible R-representation of G is banal. In this article, we give a classification of all banal irreducible R-representations of G in terms of certain multisegments, called banal. When R is the field of complex numbers, our method provides a new proof, entirely local, of Tadi´c’s classification of irreducible complex smooth representations of G.es
dc.description.sponsorshipEngineering and Physical Sciences Research Counciles
dc.description.sponsorshipAgence Nationale de la Recherchees
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isofraes
dc.publisherFoundation Compositio Mathematicaes
dc.relation.ispartofCompositio Mathematica, 149, 679-704.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectRepresentations of p-adic groupses
dc.subjectModular representationes
dc.subjectMultisegmentes
dc.subjectBanal representationes
dc.titleReprésentations banales de GLm(D)es
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDGR/T21714/01es
dc.relation.projectIDEP/G001480/1es
dc.relation.projectIDANR-08-BLAN-0259-01es
dc.relation.projectIDANR-10-BLANC-0114es
dc.relation.projectIDMTM2007-66929es
dc.relation.projectIDMTM2010-19298es
dc.relation.publisherversionhttps://www.cambridge.org/core/services/aop-cambridge-core/content/view/808089B4700ECDAE57D1179C0D48DB1A/S0010437X12000590a.pdf/representations-banales-de-rm-gl-m-rm-d.pdfes
dc.identifier.doi10.1112/S0010437X12000590es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent27 p.es
dc.journaltitleCompositio Mathematicaes
dc.publication.volumen149es
dc.publication.initialPage679es
dc.publication.endPage704es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47615

FilesSizeFormatViewDescription
Représentations banales de ...449.6KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional